このエントリーをはてなブックマークに追加
ID 12816
Eprint ID
12816
FullText URL
Title Alternative
Statistical modeling for analysis of malaria epidemic behavior at Ishigaki Island
Author
Ueki, Masao
Nakagawa, Yuuki
Abstract
It is necessary to consider a stochastic variability in modeling malaria epidemic behavior since the malaria infection cycle essentially depends on stochastic elements. For this requirement, we need to construct an appropriate statistical model from available data in advance. In this report, we provide some statistical models for the analysis of malaria epidemic behavior at Ishigaki Island. These models can be used for recurrence of past malaria epidemic and prediction of future malaria epidemic at Ishigaki Island.
Keywords
Anopheles minimus,
generalized liner model
Ishigaki Island
malaria epidemic behavior
prediction
stochastic model
Note
本研究は,厚生労働科学研究費「新興・再興感染症の研究」(Grant no. H17-Sinko-ippan-019)の補助を受けて行った.
Published Date
2008-03
Publication Title
岡山大学環境理工学部研究報告
Publication Title Alternative
Journal of the Faculty of Environmental Science and Technology Okayama University
Volume
volume13
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
7
End Page
15
ISSN
1341-9099
NCID
AN10529213
Content Type
Departmental Bulletin Paper
Related Url
http://www.okayama-u.ac.jp/user/est/homeJapan.html
language
日本語
File Version
publisher
Refereed
False
Eprints Journal Name
fest